MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM
Model Number 01.32.3248HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2020: lot 155452: (b)(4) items manufactured and released on 25 may-2018.Expiration date: 24-apr-2023.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without 1 similar reported event.
 
Event or Problem Description
1 month after previous revision surgery, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.Previously the patient had revised al components due to subsidence of the tibial component on (b)(6) 2020.On (b)(6) 2018 the patient had an infection and liner revision.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10852298
Report Number3005180920-2020-00801
Device Sequence Number641120
Product Code KRO
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model Number01.32.3248HCT
Device Catalogue Number02.09.0317H
Device Lot Number181582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;